# SDR 96ZZZX2762

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5384F
- Make and model: Piper PA-34-200T
- Aircraft serial: 347770013
- Engine: Cont TSIO360EB
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupler
- Part number: 104001664
- Condition: Cam Split
- Location: Magneto
- Part time: 1,751 hours
- Component: Bendix, S6RN25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO IMPULSE COUPLER CAM SPLIT IN HALF DURING RE-INSTALLATION ON MAGNETO DURING MAGNETO 500-HOUR INSPECTION AND IMPULSE COUPLER AD 78-09-07R3.
